# SDR CALA2025032503180

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 70,566 hours, 21,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141N33138
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5330-04213 REV D OP004: THE L1 DOOR SURROUND STRUCTURE HAS 1EA FASTENER HOLE WITH A CRACK INDICATION AT THE BOTTOM OF BEAR STR AP LAYER ONLY. DISCREPENT FASTENER MARKED IN RED. ESFR COMPLETED. PERFORMED REPAIR I.A.W B757-300 UAL EC/RA 5330-07485 AND VTMAE E A 757-5310-13-A3788 REV.
